Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 69073, 12 pages
http://dx.doi.org/10.1155/DDNS/2006/69073

Positive solutions of three-point boundary value problems for higher-order p-Laplacian with infinitely many singularities

1School of Mathematics and Information Science, Shandong University of Technology, Zibo, Shandong 255049, China
2Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia
3Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 15 March 2006; Accepted 10 May 2006

Copyright © 2006 Fuyi Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Massachusetts, 1988. View at Zentralblatt MATH · View at MathSciNet
  2. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1996. View at Zentralblatt MATH · View at MathSciNet
  3. E. R. Kaufmann and N. Kosmatov, “A multiplicity result for a boundary value problem with infinitely many singularities,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 444–453, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. F. Lian and W. G. Ge, “Existence of positive solutions for a higher-order BVP with a p-Laplacian,” Acta Mathematica Sinica, vol. 48, no. 2, pp. 267–274, 2005 (Chinese). View at Google Scholar · View at MathSciNet
  5. B. Liu, “Positive solutions of a nonlinear three-point boundary value problem,” Computers & Mathematics with Applications, vol. 44, no. 1-2, pp. 201–211, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Liu, “Positive solutions of a nonlinear three-point boundary value problem,” Applied Mathematics and Computation, vol. 132, no. 1, pp. 11–28, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Ma, “Positive solutions of a nonlinear three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 1999, no. 34, pp. 1–8, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Ma and N. Castaneda, “Existence of solutions of nonlinear m-point boundary-value problems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 556–567, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Wang, “The existence of positive solutions for the one-dimensional p-Laplacian,” Proceedings of the American Mathematical Society, vol. 125, no. 8, pp. 2275–2283, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. R. L. Webb, “Positive solutions of some three point boundary value problems via fixed point index theory,” Nonlinear Analysis, vol. 47, no. 7, pp. 4319–4332, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet